MathSciNet Relay Station
MathSciNet bibliographic data
MR735897 22E15 (15A72 58A10)
Herz, Carl Alternating $3$-forms and exceptional simple Lie groups of type $G\sb{2}$. Canad. J. Math. 35 (1983), no. 5, 776–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement